# SDR DALA2021092005606

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON LH SIDE PLATE BTW STA 1301 TO 1302 IN ORDER TO PERFORM NRC 335. CORRECTIVE ACTION: SUMMARY OF NRC 00883: LH SIDE PLATE BTW STA 1301 TO 1302 WAS REPAIRED PER B757-200 SRM. (1952262)
